# SDR COMA9610348

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12027289001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE FWD FLOOR SUPPORT STRUCTURE LT BUTT STRAP CORRODED.  REPLACED LT BUTT STRAP WITH NEW PART PER EMB120 SRM STANDARD PRACTICES, CHAPTER 51 AND AERODESIGN REPORT 31671-2, REV IR, DATED 12-4-96.
